Browse "MA-Journal Papers(저널논문)" by Type Article

Showing results 181 to 200 of 1572

181
An Immersed Finite Element Method for the Elasticity Problems with Displacement Jump

Kyeong, Daehyeon; Kwak, Do Youngresearcher, ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, v.9, no.2, pp.407 - 428, 2017-04

182
An IMPES scheme for a two-phase flow in heterogeneous porous media using a structured grid

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.317, pp.684 - 701, 2017-04

183
Generators of the ring of weakly holomorphic modular functions for Gamma(1)(N)

Koo, Ja-Kyungresearcher; Yoon, Dong-Sung, RAMANUJAN JOURNAL, v.42, no.3, pp.583 - 599, 2017-04

184
CLASSIFICATION OF REAL BOTT MANIFOLDS AND ACYCLIC DIGRAPHS

Choi, Suyoung; Masuda, Mikiya; Oum, Sang-ilresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.369, no.4, pp.2987 - 3011, 2017-04

185
TOPOLOGICAL TAMENESS OF MARGULIS SPACETIMES

Choi, Suhyoungresearcher; Goldman, William, AMERICAN JOURNAL OF MATHEMATICS, v.139, no.2, pp.297 - 345, 2017-04

186
Nonlinear scalar field equations involving the fractional Laplacian

Byeon, Jaeyoungresearcher; Kwon, Ohsang; Seok, Jinmyoung, NONLINEARITY, v.30, no.4, pp.1659 - 1681, 2017-04

187
Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

Byeon, Jaeyoung; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

188
Shielding at a distance due to anomalous resonance

Yu, Sanghyeon; Lim, Mikyoungresearcher, NEW JOURNAL OF PHYSICS, v.19, 2017-03

189
CHOW GROUPS OF PRODUCTS OF SEVERI-BRAUER VARIETIES AND INVARIANTS OF DEGREE 3

Baek, Sanghoonresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.369, no.3, pp.1757 - 1771, 2017-03

190
Shielding at a distance due to anomalous resonance

Yu, Sanghyeon; Lim, Mikyoung, NEW JOURNAL OF PHYSICS, v.19, 2017-03

191
A DUAL ITERATIVE SUBSTRUCTURING METHOD WITH A SMALL PENALTY PARAMETER

Lee, Chang-Ock; Park, Eun-Hee, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.2, pp.461 - 477, 2017-03

192
Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

Byeon, Jaeyoungresearcher; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

193
A note on multiple imputation under complex sampling

Kim, Jae Kwangresearcher; Yang, Shu, BIOMETRIKA, v.104, no.1, pp.221 - 228, 2017-03

194
Coloring graphs without fan vertex-minors and graphs without cycle pivot-minors

Choi, Ilkyoo; Kwon, O-Joung; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.123, pp.126 - 147, 2017-03

195
A DUAL ITERATIVE SUBSTRUCTURING METHOD WITH A SMALL PENALTY PARAMETER

Lee, Chang-Ockresearcher; Park, Eun-Hee, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.2, pp.461 - 477, 2017-03

196
Strongly Even-Cycle Decomposable Graphs

Huynh, Tony; King, Andrew D.; Oum, Sang-ilresearcher; Verdian-Rizi, Maryam, JOURNAL OF GRAPH THEORY, v.84, no.2, pp.158 - 175, 2017-02

197
A Discrete Velocity Kinetic Model with Food Metric: Chemotaxis Traveling Waves

Choi, Sun-Ho; Kim, Yong-Jungresearcher, BULLETIN OF MATHEMATICAL BIOLOGY, v.79, no.2, pp.277 - 302, 2017-02

198
A construction of codes with linearity from two linear codes

Li, Chengju; Bae, Sunghan; Yan, Haode, CRYPTOGRAPHY AND COMMUNICATIONS, v.9, no.1, pp.55 - 69, 2017-01

199
A construction of codes with linearity from two linear codes

Li, Chengju; Bae, Sunghanresearcher; Yan, Haode, CRYPTOGRAPHY AND COMMUNICATIONS, v.9, no.1, pp.55 - 69, 2017-01

200
On the Convergence Analysis of the Optimized Gradient Method

Kim, Donghwanresearcher; Fessler, Jeffrey A., JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.172, no.1, pp.187 - 205, 2017-01

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0